Special issue: 'Lie Computations' - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 1997

Special issue: 'Lie Computations'


This special issue is an outgrowth of the MEDICIS thematic workshop on Lie Computations that was held at the Centre International de Rencontres Mathématiques in Marseilles in November 1994. It was jointly sponsored by the Groupe de Recherche MEDICIS, the CIRM (Société Mathématique de France), and the European project INTAS 93-30.
Fichier principal
Vignette du fichier
dm010106.pdf (9.35 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00955692 , version 1 (05-03-2014)



Gérard Jacob, Pierre-Vincent Koseleff. Special issue: 'Lie Computations'. Discrete Mathematics and Theoretical Computer Science, 1997, Vol. 1, pp.99-100. ⟨10.46298/dmtcs.235⟩. ⟨hal-00955692⟩
113 View
786 Download



Gmail Facebook Twitter LinkedIn More